Research Repository

Browse by Author: Teo, KL

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F, Teo, KL and Lim, CC (2015) Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach. IEEE Transactions on Cybernetics, 45 (9). 1706 - 1716. ISSN 2168-2267

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2015) A novel approach to fault detection for fuzzy stochastic systems with nonhomogeneous processes. Information Sciences, 292. 198 - 213. ISSN 0020-0255

Yin, Y, Shi, Peng, Liu, F and Teo, KL (2014) Filtering for discrete-time nonhomogeneous Markov jump systems with uncertainties. Information Sciences, 259. 118 - 127. ISSN 0020-0255

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2014) Robust fault detection for discrete-time stochastic systems with non-homogeneous jump processes. IET Control Theory and Applications, 8 (1). 1 - 10. ISSN 1751-8644